Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 248, NWS Indianapolis, IN

June 21, 2011Jackson County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2011, 3:53 PM EDT for Jackson County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 3:53 PM EDT (19:53 UTC)
Expired
Jun 21, 2011, 4:45 PM EDT
In force
52 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jackson County, IN

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2237 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WUUS53 KIND 211953
SVRIND
INC071-212045-
/O.NEW.KIND.SV.W.0248.110621T1953Z-110621T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 445 PM EDT

* AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF SALEM...OR 23 MILES SOUTHEAST OF BEDFORD...AND MOVING
  NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEDORA AROUND 410 PM EDT...
  VALLONIA AROUND 420 PM EDT...
  BROWNSTOWN AROUND 435 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 41 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3876 8596 3875 8598 3876 8599 3876 8604
      3878 8609 3876 8610 3876 8612 3878 8618
      3877 8622 3882 8620 3903 8599 3889 8579
      3886 8580 3874 8591
TIME...MOT...LOC 1953Z 218DEG 16KT 3870 8612
WIND...HAIL 60MPH 1.00IN

$$
JH
2 follow-up statements
526 
WWUS53 KIND 212029
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EDT TUE JUN 21 2011

INC071-212045-
/O.CON.KIND.SV.W.0248.000000T0000Z-110621T2045Z/
JACKSON-
429 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JACKSON COUNTY
UNTIL 445 PM EDT...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTH OF BROWNSTOWN...OR 12 MILES SOUTHWEST OF SEYMOUR...MOVING
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BROWNSTOWN AROUND 435 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3876 8596 3875 8598 3876 8599 3876 8604
      3878 8609 3876 8610 3876 8612 3878 8618
      3877 8622 3882 8620 3903 8599 3889 8579
      3886 8580 3874 8591
TIME...MOT...LOC 2029Z 218DEG 16KT 3883 8599
WIND...HAIL 60MPH 1.00IN

$$

HOMANN/RYAN
021 
WWUS53 KIND 212035
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT TUE JUN 21 2011

INC071-212045-
/O.EXP.KIND.SV.W.0248.000000T0000Z-110621T2045Z/
JACKSON-
435 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL EXPIRE AT
445 PM EDT/345 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3876 8596 3875 8598 3876 8599 3876 8604
      3878 8609 3876 8610 3876 8612 3878 8618
      3877 8622 3882 8620 3903 8599 3889 8579
      3886 8580 3874 8591
TIME...MOT...LOC 2035Z 218DEG 16KT 3885 8597

$$

HOMANN/RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:00 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 21, 1:00 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT TUE JUN 21 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

A COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY AS AN UPPER
LOW MOVES SLOWLY THROUGH THE GREAT LAKES. THIS WILL KEEP CHANCES
FOR RAIN AROUND THROUGH THURSDAY. ANOTHER FRONT WILL MOVE IN ON
SATURDAY...BRINGING ANOTHER CHANCE FOR RAIN.

&&

.NEAR TERM /THIS AFTERNOON/...LARGE OUTFLOW OVER EASTERN ILLINOIS
AND WESTERN KENTUCKY CONTINUES TO PUSH EAST...GETTING READY TO
ENTER CENTRAL INDIANA THIS AFTERNOON. 12Z ILX SOUNDING SHOWS
700MN TEMPS BELOW 10C...BUT A SLIGHT INVERSION ABOVE THAT LEVEL.
CONVECTIVE TEMPERATURES IN THE MIDDLE AND UPPER 80S ACROSS CENTRAL
INDIANA ARE EXPECTED TO BE REACHED IN THE NEXT 2-3 HOURS...AND AS
THIS BUOYANT AIR INTERACTS WITH THE BOUNDARY...THUNDERSTORMS ARE
EXPECTED TO DEVELOP. RAPID REFRESH AND NAM BOTH SUGGEST CONVECTION
DEVELOPING ACROSS THE FORECAST AREA THIS AFTERNOON. HAVE RAISED
POPS THIS AFTERNOON AFTER 18Z...AND CUT POPS PRIOR TO 18Z AND
PRECIP IS NOT EXPECTED TO DEVELOP UNTIL THEN.

GIVEN THE FULL SUN AND WARM AIR IN PLACE OVER CENTRAL INDIANA
HAVE RAISED HIGH TEMPERATURES BY 2-3 DEGREES...ALBEIT TEMPERATURES
MAY ONLY REACH THOSE HIGHS BRIEFLY AS CONVECTION COOLS THINGS OFF.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...

FOCUS CONTINUES TO BE ON CHANCES FOR RAIN. WILL CONTINUE TO USE
GFS/12Z ECMWF FOR REASONS NOTED ABOVE.

WITH UPPER ENERGY MOVING THROUGH THE AREA TONIGHT AND INSTABILITY
AROUND...FEEL LIKELY POPS ARE STILL WARRANTED. RAIN COOLED AIR
WILL BRING TEMPERATURES DOWN TO A BLEND OF GUIDANCE NUMBERS.

THE COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY. BETTER
INSTABILITY WILL BE ACROSS THE EASTERN FORECAST AREA...SO
CONTINUED LIKELY POPS THERE AND CHANCE ELSEWHERE. MAV TEMPERATURES
LOOK REASONABLE MOST AREAS...BUT LOOK A BIT TOO WARM ACROSS THE
SOUTH GIVEN EXPECTED SKY COVER AND PRECIPITATION.

AS THE UPPER LOW MOVES TO THE NORTH WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...CHANCES FOR RAIN WILL CONTINUE ACROSS THE AREA.
GIVEN THE LIMITED STRENGTH OF THE FORCING WITH THE LOW ACROSS THE
LAKES...WENT CHANCE POPS ALL AREAS...WITH HIGHEST POPS ACROSS THE
NORTHERN FORECAST AREA CLOSER TO THE LOW. INSTABILITY DIMINISHES
THROUGH THE PERIOD SO HAVE MAINLY SHOWERS THROUGH THE PERIOD.

FORCING AND MOISTURE LOOK TO BE LIMITED ENOUGH TO GO DRY ON FRIDAY
AS THE LOW BEGINS ITS EXIT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...

FOR THE MOST PART STUCK CLOSE TO HPC GUIDANCE WITH SOME ADJUSTMENTS
TO POPS BASED ON THE ENSEMBLES. BROUGHT CHANCES OF RAIN BACK IN FOR
SATURDAY AND SATURDAY NIGHT AS A FRONT COULD STRETCH EAST INTO THE
AREA FROM THE PLAINS.

&&

.AVIATION.../DISCUSSION FOR THE 211800Z/...

VFR CONDITIONS EXPECTED EARLY THIS AFTERNOON...DETERIORATING TO
MVFR OR IFR WITH ANY TSRA PASSAGE THIS EVENING. PATCHY MVFR FOG
POSSIBLE TONIGHT WITH A RETURN TO VFR AFTER DAYTIME MIXING BEGINS
ON WEDNESDAY.

CONVECTION IS BEGINNING ACROSS CENTRAL INDIANA AS THE WARM HUMID
AIR MASS REACHES CONVECTIVE TEMPERATURES AND INTERACTS WITH THE
OUTFLOW CROSSING THE STATE. TSRA ARE EXPECTED TO INCREASE IN
COVERAGE THIS AFTERNOON AND GFS/NAM SUGGEST S/W INTERACTION WITH
THE WARM AIR MASS. TIME SECTIONS SHOW DEEPLY SATURATED COLUMN AND
GOOD LIFT AVAILABLE THROUGH THE EVENING HOURS PUSHING THROUGH
CENTRAL INDIANA. FOR NOW WILL HOLD OFF ON THUNDER MENTION AND
UPDATE THAT WHEN STORMS ARE IMMINENT. AGAIN MVFR TO IFR CONDITIONS
ARE EXPECTED WITH ANY THUNDERSTORM THAT STRIKES A TAF SITE.

COLUMN DRIES OUT CONSIDERABLY IN THE WAKE OF THE CONVECTION
OVERNIGHT AND WITH LINGERING MOISTURE FROM EXPECTED PRECIPITATION
HAVE INCLUDED MVFR FOG...PARTICULARLY AT THE TYPICAL RURAL TROUBLE SPOTS.

WARM MIXING BEGINS ON WEDNESDAY MORNING AND WILL MIX OUT ANY FOG
AND COMMENCE WARM SOUTHERLY FLOW AND CU BUILD UPS AGAIN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...PUMA
SHORT TERM...50
LONG TERM....CP/50
AVIATION...JP
Hazardous weather outlook, Jun 21, 4:08 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
408 AM EDT TUE JUN 21 2011

INZ021-028>031-035>049-051>057-060>065-067>072-220900-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
408 AM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND ARE LIKELY TONIGHT. SOME OF
THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ANY STORM
WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND FREQUENT LIGHTNING.

THE BEST CHANCES FOR SEVERE STORMS WILL BE THIS AFTERNOON AND
EVENING.

AREAL FLOODING FROM THE STORMS ON MONDAY WILL CONTINUE AT SOME
LOCATIONS TODAY. FLOODING WILL ALSO OCCUR ALONG SOME AREA RIVERS.
SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS.

ISOLATED STORMS ARE POSSIBLE ACROSS PARTS OF THE AREA WEDNESDAY
NIGHT AND THURSDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE SATURDAY.

FLOODING WILL CONTINUE ALONG SOME AREA RIVERS. SEE THE LATEST
HYDROLOGIC STATEMENT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AS
WELL AS ON WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 21, 1:12 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT TUE JUN 21 2011

INZ071-072-211800-
JACKSON-JENNINGS-
112 PM EDT TUE JUN 21 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN JACKSON AND JENNINGS
COUNTIES UNTIL 200 PM EDT...

AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF SCOTTSBURG...OR 12 MILES SOUTH
OF SEYMOUR...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
PARIS CROSSING AROUND 125 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3890 8591 3920 8544 3891 8544 3891 8553
      3888 8553 3888 8557 3885 8557 3885 8560
      3882 8561 3881 8570 3882 8573 3880 8579
      3878 8580 3873 8585
TIME...MOT...LOC 1712Z 247DEG 24KT 3880 8577

PUMA
Local storm report, Jun 21, 2:51 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     CROTHERSVILLE           38.80N 85.84W
06/21/2011                   JACKSON            IN   TRAINED SPOTTER

            TREE SNAPPED AT BASE. FELL ON POWER LINE POLE, BREAKING
            IT IN HALF.

&&

JH
Special weather statement, Jun 21, 3:23 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT TUE JUN 21 2011

INZ063-064-070-071-212000-
BARTHOLOMEW-BROWN-JACKSON-LAWRENCE-
323 PM EDT TUE JUN 21 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN
BARTHOLOMEW...NORTHWESTERN JACKSON AND NORTHEASTERN LAWRENCE COUNTIES
UNTIL 400 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF BROWNSTOWN...OR 14 MILES EAST OF
BEDFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
FREETOWN AROUND 330 PM EDT...
ELKINSVILLE AROUND 335 PM EDT...
STORY AROUND 340 PM EDT...
SPURGEONS CORNER AROUND 345 PM EDT...
WAYMANSVILLE AND STONE HEAD AROUND 350 PM EDT...
GNAW BONE AROUND 400 PM EDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3895 8638 3899 8635 3899 8632 3902 8632
      3926 8611 3912 8588 3884 8620
TIME...MOT...LOC 1923Z 218DEG 20KT 3897 8622

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:23 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Jun 20, 9:55 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days
Jun 20, 9:55 PM EDTRiver Flood WarningINDParke, Vermillion, Vigo60 hr
Jun 20, 9:55 PM EDTRiver Flood WarningINDSullivan, Vigo6 days
Jun 21, 1:12 PM EDTSpecial Weather StatementINDJennings48 min
Jun 21, 3:11 PM EDTAreal Flood WarningINDFountain, Tippecanoe, Warren24 hr
Jun 21, 3:19 PM EDTAreal Flood WarningINDBartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 2 more24 hr
Jun 21, 3:23 PM EDTSpecial Weather StatementINDJackson37 min
Jun 21, 4:23 PM EDTSpecial Weather StatementINDBartholomew37 min
Jun 21, 4:56 PM EDTSpecial Weather StatementINDDaviess, Knox49 min
Jun 21, 5:05 PM EDTSpecial Weather StatementINDJennings10 min
Jun 21, 5:21 PM EDTSpecial Weather StatementINDHancock39 min
Jun 21, 5:26 PM EDTSevere Thunderstorm WarningINDHancock, Marion22 min
Jun 21, 5:52 PM EDTSpecial Weather StatementINDParke38 min
Jun 21, 6:06 PM EDTSpecial Weather StatementINDHamilton39 min
Jun 21, 6:30 PM EDTSpecial Weather StatementINDBoone, Hendricks45 min
Jun 21, 6:38 PM EDTSpecial Weather StatementINDHoward, Tipton37 min
Jun 21, 7:02 PM EDTSpecial Weather StatementINDBoone, Clinton28 min
Jun 21, 7:05 PM EDTSpecial Weather StatementINDMontgomery40 min
Jun 21, 7:35 PM EDTSpecial Weather StatementINDCarroll10 min
Jun 21, 7:45 PM EDTSpecial Weather StatementINDWhite15 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.